MathSciNet Relay Station
MathSciNet bibliographic data
MR603601 (82h:35014) 35E20
Dadok, Jiri; Taylor, Michael Local solvability of constant coefficient partial differential equations as a small divisor problem. Proc. Amer. Math. Soc. 82 (1981), no. 1, 58–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement